skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Stability analysis and error estimates of local discontinuous Galerkin methods with implicit-explicit time-marching for the time-dependent fourth order PDEs

Abstract

Not provided.

Authors:
; ;
Publication Date:
Research Org.:
Brown Univ., Providence, RI (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1540113
DOE Contract Number:  
FG02-08ER25863
Resource Type:
Journal Article
Journal Name:
Mathematical Modelling and Numerical Analysis
Additional Journal Information:
Journal Volume: 51; Journal Issue: 5; Journal ID: ISSN 0764-583X
Publisher:
EDP Sciences
Country of Publication:
United States
Language:
English
Subject:
Mathematics

Citation Formats

Wang, Haijin, Zhang, Qiang, and Shu, Chi-Wang. Stability analysis and error estimates of local discontinuous Galerkin methods with implicit-explicit time-marching for the time-dependent fourth order PDEs. United States: N. p., 2017. Web. doi:10.1051/m2an/2017017.
Wang, Haijin, Zhang, Qiang, & Shu, Chi-Wang. Stability analysis and error estimates of local discontinuous Galerkin methods with implicit-explicit time-marching for the time-dependent fourth order PDEs. United States. doi:10.1051/m2an/2017017.
Wang, Haijin, Zhang, Qiang, and Shu, Chi-Wang. Fri . "Stability analysis and error estimates of local discontinuous Galerkin methods with implicit-explicit time-marching for the time-dependent fourth order PDEs". United States. doi:10.1051/m2an/2017017.
@article{osti_1540113,
title = {Stability analysis and error estimates of local discontinuous Galerkin methods with implicit-explicit time-marching for the time-dependent fourth order PDEs},
author = {Wang, Haijin and Zhang, Qiang and Shu, Chi-Wang},
abstractNote = {Not provided.},
doi = {10.1051/m2an/2017017},
journal = {Mathematical Modelling and Numerical Analysis},
issn = {0764-583X},
number = 5,
volume = 51,
place = {United States},
year = {2017},
month = {9}
}

Works referenced in this record:

An Interior Penalty Finite Element Method with Discontinuous Elements
journal, August 1982

  • Arnold, Douglas N.
  • SIAM Journal on Numerical Analysis, Vol. 19, Issue 4
  • DOI: 10.1137/0719052

Implicit-explicit Runge-Kutta methods for time-dependent partial differential equations
journal, November 1997


A High-Order Accurate Discontinuous Finite Element Method for the Numerical Solution of the Compressible Navier–Stokes Equations
journal, March 1997


On the boundary value problem of the biharmonic operator on domains with angular corners
journal, January 1980

  • Blum, H.; Rannacher, R.; Leis, R.
  • Mathematical Methods in the Applied Sciences, Vol. 2, Issue 4
  • DOI: 10.1002/mma.1670020416

An A Priori Error Analysis of the Local Discontinuous Galerkin Method for Elliptic Problems
journal, January 2000

  • Castillo, Paul; Cockburn, Bernardo; Perugia, Ilaria
  • SIAM Journal on Numerical Analysis, Vol. 38, Issue 5
  • DOI: 10.1137/S0036142900371003

The Local Discontinuous Galerkin Method for Time-Dependent Convection-Diffusion Systems
journal, December 1998


Analysis of a Local Discontinuous Galerkin Method for Linear Time-Dependent Fourth-Order Problems
journal, January 2009

  • Dong, Bo; Shu, Chi-Wang
  • SIAM Journal on Numerical Analysis, Vol. 47, Issue 5
  • DOI: 10.1137/080737472

Efficient High Order Semi-implicit Time Discretization and Local Discontinuous Galerkin Methods for Highly Nonlinear PDEs
journal, February 2016


Local discontinuous Galerkin methods for nonlinear dispersive equations
journal, May 2004


Analysis of the local discontinuous Galerkin method for the drift-diffusion model of semiconductor devices
journal, July 2015


Stability and Error Estimates of Local Discontinuous Galerkin Methods with Implicit-Explicit Time-Marching for Advection-Diffusion Problems
journal, January 2015

  • Wang, Haijin; Shu, Chi-Wang; Zhang, Qiang
  • SIAM Journal on Numerical Analysis, Vol. 53, Issue 1
  • DOI: 10.1137/140956750

Local discontinuous Galerkin methods with implicit-explicit time-marching for multi-dimensional convection-diffusion problems
journal, July 2016

  • Wang, Haijin; Wang, Shiping; Zhang, Qiang
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 50, Issue 4
  • DOI: 10.1051/m2an/2015068

Efficient time discretization for local discontinuous Galerkin methods
journal, July 2007

  • Shu, Chi-Wang; Xu, Yan; Xia, Yinhua
  • Discrete and Continuous Dynamical Systems - Series B, Vol. 8, Issue 3
  • DOI: 10.3934/dcdsb.2007.8.677

Local discontinuous Galerkin methods for the Cahn–Hilliard type equations
journal, November 2007


Local discontinuous Galerkin methods for the Kuramoto–Sivashinsky equations and the Ito-type coupled KdV equations
journal, May 2006

  • Xu, Yan; Shu, Chi-Wang
  • Computer Methods in Applied Mechanics and Engineering, Vol. 195, Issue 25-28
  • DOI: 10.1016/j.cma.2005.06.021

A Local Discontinuous Galerkin Method for KdV Type Equations
journal, January 2002


A Fully-Discrete Local Discontinuous Galerkin Method for Convection-Dominated Sobolev Equation
journal, May 2011